# SDR AALA20100311TUL06

- Difficulty date: March 11, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 56,474 hours, 19,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 56,974 hours, 19,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOORBEAM STATION 700 LEFT BUTTLINE 24 AND LEFT BUTTLINE 48.  INSTALLED DOUBLER PER AARD 53-30-51-2 REPAIR 2 AND CARD 53-98-01.
